# SDR DALA2014082904841

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT Y160.5 FRAMES 68 - 70.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472000, D53474250.
